American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Gabriele Di Cerbo. A cohomological interpretation of Bogomolov's instability. Proc. Amer. Math. Soc. 141 (2013) 3049-3053.
Abstract, references, and article information
View Article: PDF

[2] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information
View Article: PDF

[3] Tohru Nakashima. Large families of stable bundles on abelian varieties. Proc. Amer. Math. Soc. 141 (2013) 2225-2231.
Abstract, references, and article information
View Article: PDF

[4] V. Balaji and János Kollár. Restrictions of stable bundles. Contemporary Mathematics 564 (2012) 177-184.
Book volume table of contents
View Article: PDF

[5] Emre Coskun, Rajesh S. Kulkarni and Yusuf Mustopa. On representations of Clifford algebras of Ternary cubic forms. Contemporary Mathematics 562 (2012) 91-99.
Book volume table of contents
View Article: PDF

[6] Dominic Joyce and Yinan Song. A theory of generalized Donaldson--Thomas invariants. Memoirs of the AMS 217 (2012)
Book volume table of contents

[7] Nicolas Addington. Spinor sheaves on singular quadrics. Proc. Amer. Math. Soc. 139 (2011) 3867-3879. MR 2823033.
Abstract, references, and article information
View Article: PDF

[8] Pedro Macias Marques and Rosa María Miró-Roig. Stability of syzygy bundles. Proc. Amer. Math. Soc. 139 (2011) 3155-3170. MR 2811270.
Abstract, references, and article information
View Article: PDF

[9] Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011) 229-257. MR 2719680.
Abstract, references, and article information
View Article: PDF

[10] Hal Schenck and Alexandra Seceleanu. The weak Lefschetz property and powers of linear forms in $\mathbb {K}[x,y,z]$. Proc. Amer. Math. Soc. 138 (2010) 2335-2339. MR 2607862.
Abstract, references, and article information
View Article: PDF

[11] Hidetoshi Maeda. Threefolds containing Bordiga surfaces as ample divisors. Proc. Amer. Math. Soc. 137 (2009) 1631-1639. MR 2470821.
Abstract, references, and article information
View Article: PDF

[12] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information
View Article: PDF

[13] Justin Sawon. Deformations of holomorphic Lagrangian fibrations. Proc. Amer. Math. Soc. 137 (2009) 279-285. MR 2439451.
Abstract, references, and article information
View Article: PDF

[14] Takuro Abe and Masahiko Yoshinaga. Splitting criterion for reflexive sheaves. Proc. Amer. Math. Soc. 136 (2008) 1887-1891. MR 2383493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Izzet Coskun. Gromov-Witten invariants of jumping curves. Trans. Amer. Math. Soc. 360 (2008) 989-1004. MR 2346480.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Holger Brenner. There is no Bogomolov type restriction theorem for strong semistability in positive characteristic. Proc. Amer. Math. Soc. 133 (2005) 1941-1947. MR 2137859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Indranil Biswas and S. Subramanian. Flat holomorphic connections on principal bundles over a projective manifold. Trans. Amer. Math. Soc. 356 (2004) 3995-4018. MR 2058516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Sandra Di Rocco and Andrew J. Sommese. Chern numbers of ample vector bundles on toric surfaces. Trans. Amer. Math. Soc. 356 (2004) 587-598. MR 2022712.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao. Degenerating families of rank two bundles. Proc. Amer. Math. Soc. 131 (2003) 3681-3688. MR 1998174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. Spandaw. Noether-Lefschetz problems for degeneracy loci. Memoirs of the AMS 161 (2003) MR 1950340.
Book volume table of contents

[22] Laura Costa and Giorgio Ottaviani. Nondegenerate multidimensional matrices and instanton bundles. Trans. Amer. Math. Soc. 355 (2003) 49-55. MR 1927201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Ngaiming Mok. On Fano manifolds with Nef tangent bundles admitting 1-dimensional varieties of minimal rational tangents. Trans. Amer. Math. Soc. 354 (2002) 2639-2658. MR 1895197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Mihnea Popa. Verlinde bundles and generalized theta linear series. Trans. Amer. Math. Soc. 354 (2002) 1869-1898. MR 1881021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mei-Chu Chang. Some combinatorics of binomial coefficients and the Bloch-Gieseker property for some homogeneous bundles. Trans. Amer. Math. Soc. 354 (2002) 975-992. MR 1867368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] E. Ballico and E. Gasparim. Numerical invariants for bundles on blow-ups. Proc. Amer. Math. Soc. 130 (2002) 23-32. MR 1855615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] E. Ballico and R. M. Miró-Roig. A lower bound for the number of components of the moduli schemes of stable rank 2 vector bundles on projective 3-folds. Proc. Amer. Math. Soc. 127 (1999) 2557-2560. MR 1676315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Zhenbo Qin and Yongbin Ruan. Quantum cohomology of projective bundles over $\mathbb P^n$. Trans. Amer. Math. Soc. 350 (1998) 3615-3638. MR 1422617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Massimiliano Mella. Vector bundles on log terminal varieties. Proc. Amer. Math. Soc. 126 (1998) 2199-2204. MR 1469425.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Atsushi Noma. Ample and spanned vector bundles of top Chern number two on smooth projective varieties. Proc. Amer. Math. Soc. 126 (1998) 35-43. MR 1459141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2